| Model Number |
GF-210R |
| Medical Device Problem Code |
Gas Output Problem (1266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that the multigas unit received a device error message while in patient use.No reports of patient harm.
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the multigas unit received a device error message while in patient use.After removing the device from use, they tested the multigas unit and the device was no longer powering on despite using a known working power supply.No reports of patient harm.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 03/20/2026 emailed the bme via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: 04/01/2026 emailed the bme via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 3: 04/13/2026 emailed the bme via microsoft outlook for the information in the ni list above: no reply was received.